# SDR CALA9800327

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER CAP OF FLOOR SUPPORT IN CENTER CARGO COMPARTMENT CORRODED AT STA 1721, RBL 33.  THE CORRODED AREA WAS CUT OUT, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-00-01 AND 51-21-01.
